# SDR AALA201911069011

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 65,212 hours, 29,165 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Damaged
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON DESCENT THRU 14000, FUME SMELL REPORTED BY CABIN AND COCKPIT CREW ODOR STILL PRESENT WHEN PARKED AT GATE. MAINTENANCE ACCOMPLISHED S.O.F. TROUBLESHOOTING CARDS 26L00021001, 26L00021002 AND ECS DECONTAMINATION CARD 26L00021004. REPLACED ORING PACKING ON APU SCAVENGE OIL TUBE IAW AMM 49-91-53. NO LEAKS AND NO ODORS.
